MAUDE Adverse Event Report: ABBOTT GMBH ARCHITECT SYPHILIS TP

ABBOTT GMBH ARCHITECT SYPHILIS TP
Model Number 8D06-41
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being filed on an international product, architect syphilis tp, list 8d06-77, that has a similar product distributed in the us, list number 8d06-31/-41.Patient information: no specific patient information was provided.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer obtained a false negative architect syphilis tp result.The sample generated 0.13 and retest on second analyzer 0.15 s/co on architect.The sample generated positive results on tppa and rpr methods.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation for a false non-reactive result for one sample tested with the architect syphilis tp assay included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review and inhouse testing of retained kits with the complaint lot number.Complaint activity and trending review identified no issues or trends associated with the complaint issue.Device history record review for the complaint lot did not identify any related non-conformances or deviations.A retained reagent kit of the complaint lot was tested in a sensitivity setup.No false non-reactive results were obtained, indicating that the sensitivity performance is not negatively impacted.Based on our investigation, no systemic issue or deficiency of the architect syphilis tp reagent lot was identified.
 
Event or Problem Description
The customer obtained a false negative architect syphilis tp result.The sample generated 0.13 and retest on second analyzer 0.15 s/co on architect.The sample generated positive results on tppa and rpr methods.No impact to patient management was reported.No impact to patient management was reported.

Brand Name
ARCHITECT SYPHILIS TP
Common Device Name
SYPHILIS
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key10545738
Report Number3002809144-2020-00932
Device Sequence Number19616749
Product Code LIP
UDI-Device Identifier00380740117122
UDI-Public00380740117122
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/28/2020
Device Model Number8D06-41
Device Catalogue Number08D06-77
Device Lot Number10543BE01
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/10/2020
Supplement Date Received by Manufacturer11/16/2020
Initial Report FDA Received Date09/17/2020
Supplement Report FDA Received Date11/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2K PROC MOD, 03M74-01, SERIAL (B)(4); ARCHITECT I2000SR, LIST 03M74-01,; SERIAL (B)(4); ARCHITECT I2000SR, LIST 03M74-01,; SERIAL (B)(4)